Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Cheyenne, WY

May 18, 2010Kimball County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at May 18, 2010, 8:33 PM MDT for Kimball County, Nebraska. It was in force for 114 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2010, 8:33 PM MDT (02:33 UTC)
Expired
May 18, 2010, 10:27 PM MDT
In force
114 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Kimball County, NE

The radar

The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 9:00 PM MDTFLASH FLOOD1 E Pine Bluffs, NETWO DRAWS THAT FLOWED INTO LODGE POLE CREEK WERE FLOODED AND FLOWING RAPIDLY. SOME DAMAGE TO THE BANKS OF INTERSTATE 80 NEAR THE WYOMING AND NEBRASKA STATE LINE SHOWED LOTS OF EROSION
May 18, 9:00 PM MDTFLASH FLOOD5 Sw Bushnell, NETUMBLE WEEDS AND OTHER DEBRIS BACKED UP WATER AT TWO BRIDGES ON HIGHWAY 30. SURVEY ON 19 MAY SHOWED WATER WAS BACKED UP AS HIGH AS 10 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WGUS55 KCYS 190233
FFWCYS
NEC105-190830-
/O.NEW.KCYS.FF.W.0002.100519T0233Z-100519T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
833 PM MDT TUE MAY 18 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 230 AM MDT WEDNESDAY

* AT 829 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. RADAR ESTIMATED HOURLY RAINFALL RATES OF AN INCH TO AN INCH  
  AND A HALF HAVE BEEN OBSERVED. AT 829 PM THIS EVENING...KIMBALL    
  COUNTY LAW ENFORCEMENT REPORTED THAT LODEGE POLE CREEK A MILF AND  
  A HALF INSIDE KIMBALL COUNTY WAS AT BANKFULL. ADDITIONAL RAINFALL  
  AMOUNTS OF AN INCH TO TWO INCHES ARE EXPECTED...LEADING TO FLASH   
  FLOODING OF SOME LOW LYING AREAS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KIMBALL AIRPORT AND OLIVER RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4102 10406 4139 10405 4139 10389 4139 10369
      4101 10366

$$

CLAYCOMB
1 follow-up statement
417 
WGUS75 KCYS 190427
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1027 PM MDT TUE MAY 18 2010

NEC105-190440-
/O.CAN.KCYS.FF.W.0002.000000T0000Z-100519T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIMBALL NE-
1027 PM MDT TUE MAY 18 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN KIMBALL 
COUNTY IS CANCELLED AND HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING...

EXCESSIVE RAINFALL HAS ENDED OVER THE WARNED AREA. STREAMS AND 
CREEKS IN THE WARNED AREA WILL CONTINUE TO REMAIN HIGH OVERNIGHT AND 
SOME FLOODING OF LOW LYING AREAS IS EXPECTED. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4102 10406 4139 10405 4139 10389 4139 10369
      4101 10366

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 18, 2:24 PM MDT, 6 hours 9 minutes earlier.

Area forecast discussion, May 18, 2:24 PM MDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT TUE MAY 18 2010

.SHORT TERM...TONIGHT THROUGH THURSDAY
SHORTWAVE PRESENTLY MOVING NORTHEAST INTO CO IS ENHANCING THE
LIFT FOR CONVECTION THIS AFTERNOON. OTHER FACTORS FOR SEVERE
WEATHER THIS AFTERNOON AND EARLY EVENING ARE SUFFICIENT LOW-LEVEL
CONVERGENCE ALONG THE LARAMIE RANGE...SOUTHEAST LOW LEVEL
TRANSPORT OF 50-DEGREE DEW POINTS...AND LEFT FRONT QUADRANT JET
DIVERGENCE COINCIDING WITH FAVORABLE DIFFLUENT FLOW. THERMODYNAMIC
INSTABILITIES WILL PEAK DURING THE MID-LATE AFTERNOON WITH LIFTED
INDICES OF -2 TO -4C AND SURFACE-BASED CAPES FROM 500 TO 1000
J/KG. WHILE SHEAR WILL BE LIMITED FOR ROTATING UPDRAFTS AND
SUPERCELLS...IT WILL BE SUFFICIENT FOR SOME MULTICELL STORMS
PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS PORTIONS OF
SOUTHEAST WY. THE BEST THREAT FOR ISOLATED TORNADOES WILL BE OVER
EASTERN CO. THE SEVERE WEATHER THREAT WILL DIMINISH THIS
EVENING...THEN TRANSITION TO MODERATE TO LOCALLY HEAVY RAINFALL
POTENTIAL ON WEDNESDAY AS THE UPPER LOW PRESSURE SYSTEM MEANDERS
OVER THE REGION. PRECIPITABLE WATER VALUES WILL VARY FROM ONE HALF
TO ONE INCH EAST OF THE LARAMIE RANGE. WITH COLDER AIR ALOFT
ASSOCIATED WITH THE UPPER LOW...INSTABILITY WILL BE SUFFICIENT
FOR ISOLATED THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON. THE
NUMERICAL MODELS CONTINUE TO DEPICT ONE HALF TO ONE INCH OF
MEASURABLE PRECIPITATION THROUGH WEDNESDAY...BEFORE GRADUALLY
TAPERING OFF WEDNESDAY NIGHT. QPF AMOUNTS HAVE TRENDED DOWN OVER
THE SIERRA MADRE AND SNOWY RANGES...WHICH WILL ALLEVIATE THE
RUNOFF FROM RAIN OVER THE SNOW PACK. THIS SITUATION WILL CONTINUE
TO BE MONITORED CLOSELY DURING THE SHORT TERM. PRECIPITATION
CHANCES DECREASE TO LESS THAN 10 PERCENT THURSDAY AFTERNOON AS AN
UPPER LEVEL RIDGE BUILDS OVERHEAD AND CULPRIT UPPER TROUGH SHIFTS
EAST OF THE REGION. IT WILL BE MILD TONIGHT IN ADVANCE OF THE
FRONT AND UPPER LOW WITH 30S AND 40S. IT WILL BE ABOUT 10 DEGREES
COOLER WEDNESDAY OWING TO CLOUD COVER AND PRECIPITATION. THE
HIGHER ELEVATIONS OF THE SNOWY AND SIERRA RANGES COULD SEE UP TO A
FEW INCHES OF SNOW THROUGH WEDNESDAY NIGHT. LOWS WEDNESDAY NIGHT
WILL BE UP TO 5 DEGREES COOLER THAN TONIGHT. FINALLY...A DECENT
MODERATION IN TEMPERATURES TO NEAR NORMAL ARE FORECAST FOR
THURSDAY WITH THE UPPER RIDGE AND RISING 700MB TEMPS.

&&

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
MILD AND UNSETTLED WEATHER FORECAST TO CONTINUE ACROSS THE AREA
AS A LONG WAVE TROUGH WILL BE ANCHORED OVER THE NORTHERN ROCKIES
AND WESTERN CONUS. THIS QUASI-STATIONARY TROUGH WILL EJECT PERIODIC
SHORTWAVES OVER OUR AREA DURING THE PERIOD. WHILE THE MODELS ARE
IN GOOD AGREEMENT IN LARGE SCALE DUE TO THE PERSISTENCE OF THIS
WEATHER SYSTEM...SMALL SCALE EVENTS WILL BE TRICKY TO FORECAST...
ESPECIALLY TIMING THUNDERSTORMS AND CLOUD COVER IN THE LONG RANGE.
AT THIS POINT...IT APPEARS THE BEST CHANCES FOR THUNDERSTORMS
WILL BE SUNDAY THROUGH TUESDAY...WITH MORE ISOLATED ACTIVITY NOT
OUT OF THE QUESTION ON THE OTHER DAYS. SEASONABLE TEMPERATURES
WILL CONTINUE THROUGH THE PERIOD AS A SOUTHWEST FLOW REGIME IS
FORECAST. THE CURRENT THOUGHT IS PRECIPITATION AND CLOUDS WILL KEEP
TEMPERATURES FROM RISING TOO MUCH ABOVE NORMAL AT THIS TIME.
PRECIPITATION WILL BE MAINLY IN THE FORM OF SHOWERS AND A FEW
STORMS AS INSTABILITIES CONTINUE TO BE UNIMPRESSIVE.

&&

.AVIATION...18Z TAF ISSUANCE
MVFR CEILINGS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA
PANHANDLE WILL GRADUALLY LIFT TO VFR THIS AFTERNOON. SHOWERS AND
SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE FROM SOUTH TO NORTH
ACROSS MUCH OF THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE
STORMS WILL BE STRONG TO SEVERE WITH GUSTY WINDS AND HAIL. OUTSIDE
OF THE STORMS...WINDS WILL BE SOUTH TO SOUTHEAST 10-15 KT WITH
GUSTS TO 30 KT AT TIMES. SHOWERS WILL LINGER INTO THE OVERNIGHT
HOURS...ESPECIALLY EAST OF THE LARAMIE RANGE AS A LOW PRESSURE
SYSTEM ALOFT DRIFTS EASTWARD. WINDS WILL SHIFT TO THE WEST AND
SOUTHWEST OVER SOUTHEAST WY TONIGHT AS A PACIFIC COLD FRONT
MOVES INTO THE AREA. WITH AMPLE LOW LEVEL MOISTURE IN PLACE...
CEILINGS AND VISIBILITIES WILL ONCE AGAIN LOWER TO MVFR EAST OF
THE LARAMIE RANGE...AND PERSIST THROUGH WEDNESDAY MORNING.

&&

.FIRE WEATHER...
MODERATE TO HIGH FUEL MOISTURE...LOW FIRE DANGER AND ABOVE NORMAL
RAIN CHANCES WILL PRECLUDE RED FLAG CONCERNS THROUGH WEDNESDAY.
DRIER CONDITIONS AND WARMER TEMPERATURES ARE FORECAST FOR THURSDAY
AND FRIDAY.

&&

.HYDROLOGY...
AN UPPER LEVEL LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING
WIDESPREAD RAINFALL TO THE EASTERN WYOMING PLAINS AND WESTERN
NEBRASKA. THE LATEST MODEL GUIDANCE SHOWS FROM 0.50 TO 1.25 INCHES
OF PRECIPITATION FROM THIS AFTERNOON THROUGH WEDNESDAY NIGHT FOR
AREAS ALONG AND EAST OF THE LARAMIE RANGE. RIVERS CONTINUE BELOW
CAUTION STAGES AT THIS TIME...HOWEVER GRADUAL RISES ARE EXPECTED
THIS WEEK. MOREOVER...STRONGER SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING WILL INCREASE THE THREAT FOR LOCALIZED URBAN
AND SMALL STREAM FLOODING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI
LONG TERM/AVIATION...EDDY
Hazardous weather outlook, May 18, 1:50 PM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT TUE MAY 18 2010

WYZ101>103-106>108-116>119-191200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
150 PM MDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE NORTHEAST
ACROSS THE AREA THIS AFTERNOON THROUGH THE EARLY EVENING. A FEW OF
THE STORMS COULD BECOME SEVERE BY MID AFTERNOON THROUGH THE EARLY
EVENING WITH HAIL AND STRONG GUSTY WINDS THE PRIMARY
THREAT...ESPECIALLY SOUTH OF A LINE FROM DOUGLAS TO LUSK. LOCALLY
HEAVY RAINFALL IN THE STRONGER STORMS MAY RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES
EAST ACROSS THE AREA. THE BEST CHANCES FOR MODERATE TO HEAVY
RAINFALL WILL BE ALONG AND EAST OF THE LARAMIE RANGE. RAIN CHANCES
WILL TAPER OFF FROM WEST TO EAST ON THURSDAY AS THE INFLUENCE OF
THE LOW MOVES FURTHER EAST AND UPPER LEVEL RIDGE BUILDS INTO THE
AREA FROM THE WEST. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS RETURN TO THE FORECAST FOR FRIDAY THROUGH MONDAY AS
THE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY 3 PM THIS AFTERNOON THROUGH
THE EARLY EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ104-105-109>115-191200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
150 PM MDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS
THE AREA THIS AFTERNOON AND EVENING. THE STRONGER STORMS MAY
PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES
EAST ACROSS THE AREA. THE BEST CHANCES FOR MODERATE TO HEAVY
RAINFALL WILL BE ALONG AND EAST OF THE LARAMIE RANGE. RAIN CHANCES
WILL TAPER OFF FROM WEST TO EAST ON THURSDAY AS THE INFLUENCE OF
THE LOW MOVES FURTHER EAST AND UPPER LEVEL RIDGE BUILDS INTO THE
AREA FROM THE WEST. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS RETURN TO THE FORECAST FOR FRIDAY THROUGH MONDAY AS
THE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, May 18, 6:56 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      8 W PINE BLUFFS         41.18N 104.22W
05/18/2010                   LARAMIE            WY   TRAINED SPOTTER

            COUNTY ROAD 219 UNDERMINED BY FLOODING.

&&

MJAMSKI
Local storm report, May 18, 7:01 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLASH FLOOD      BURNS                   41.19N 104.36W
05/18/2010                   LARAMIE            WY   TRAINED SPOTTER

            LODGE POLE CREEK WAS FLOODING. WATER OVER THE COUNTY ROAD
            149 NORTH OF BURNS.

&&

MJAMSKI
Local storm report, May 18, 7:03 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     BURNS                   41.19N 104.36W
05/18/2010                   LARAMIE            WY   TRAINED SPOTTER

            A FEW POWER POLES DOWN.

&&

MJAMSKI
Local storm report, May 18, 7:07 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
707 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     DOWNBURST        3 W PINE BLUFFS         41.18N 104.13W
05/18/2010                   LARAMIE            WY   FIRE DEPT/RESCUE

            CENTER PIVOTS BLOWN OVER AT INTERSECTION OF COUNTY ROADS
            212 AND 158.

&&

LUNDQUIST
Local storm report, May 18, 7:22 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLOOD            15 E CHEYENNE           41.15N 104.50W
05/18/2010                   LARAMIE            WY   TRAINED SPOTTER

            FLOODING ON ACCESS ROADS BETWEEN ARCHER AND HILSDALE
            EXITS 370 AND 377 ON INTERSTATE 80.

0715 PM     FLASH FLOOD      2 N BURNS               41.22N 104.36W
05/18/2010                   LARAMIE            WY   TRAINED SPOTTER

            U.S. HIGHWAY 215 UNDERWATER WEST OF U.S. HIGHWAY 129.

&&

LUNDQUIST
Local storm report, May 18, 7:28 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
728 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TORNADO          BURNS                   41.19N 104.36W
05/18/2010                   LARAMIE            WY   TRAINED SPOTTER

            ROOF DAMAGE.

&&

LUNDQUIST

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:23 PM MDTAreal Flood WarningCYSKimball10 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.